Hauptmenü
  • Autor
    • Lapkova, Kostadinka
  • TitelExplicit upper bound for the average number of divisors of irreducible quadratic polynomials
  • Datei
  • DOI10.1007/s00605-017-1061-y
  • Persistent Identifier
  • Erschienen inMonatshefte für Mathematik
  • Band186
  • Erscheinungsjahr2018
  • Heft4
  • Seiten663-673
  • ISSN1436-5081
  • ZugriffsrechteCC-BY
  • Download Statistik304
  • Peer ReviewJa
  • AbstractConsider the divisor sum \(\sum_{n \le N} \tau(n^2 + 2bn + c)\) for integers b and c. We extract an asymptotic formula for the average divisor sum in a convenient form, and provide an explicit upper bound for this sum with the correct main term. As an application we give an improvement of the maximal possible number of \(D(-1)\)-quadruples.